Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Red vaginal discharge, backache,dizziness, miscarriage?

Hi, I m currently on microgynon, I stopped taking my last pill on 1st April and started again on the 8th. I m meant to stop taking my pill on Friday and have took it every day but for the past few days I ve had brown spotting then today there is bright red blood and a small clot and some stringy red snot looking discharge (like a nosebleed) coming from my vagina . I just need a bit of advice as to wether I ve had a miscarriage or not. I ve been taking microgynon for 5 years and this has never happened. I ve been getting period pains and back pains and feeling dizzy
Asked On : Fri, 4 May 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
1. Do a Urine Pregnancy test - if negative nothing to worry, you can continue the same pill regularly
2. Spotting may be due to estrogen deficiency in second half of cycle
3. If during the next cycle the problem persists, then it is advisable to take medications containing ETHINYL ESTRADIOL/DROSPIRENONE for 21 days regularly thereafter.
4. Generally even if you miss a single day of tablet (all oral contraceptives) in between the course of 21 days, you are prone to get spotting per vagina.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor